# SDR 96ZZZX4383

- Difficulty date: August 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2847J
- Make and model: Piper PA-28RT-201T
- Aircraft serial: 28R7931221
- Engine: Cont TSIO360FB
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Stud
- Part number: 6436511
- Condition: Stretch
- Location: Cylinder Base
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ENGINE WAS BEING REPAIRED FOR SEVERAL BROKEN CYLINDERS, BASE STUDS, AND LOOSE NUTS.  MECHANIC RECEIVED 36 BRAND NEW STUDS FROM THREE DIFFERENT VENDORS IN TCM PACKAGING.  UPON TORQUING TO THE REQUIRED MINIMUM TORQUE VALVE, A TOTAL OF 12 STRETCHED.  THEY WERE ALL REMOVED.  TWO WERE SUBMITTED TO TCM FOR ANALYSIS.
